# SDR DALA12016939017

- Difficulty date: December 18, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 51,229 hours, 36,978 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE DROP, MX FOUND INTERNAL TEE PIN WORN.  REPLACED T-PIN IAW AMM.
